Jill Finished 48hbc!

My time doesn’t end until 7 AM, but I’m calling it now.  My tired little eyes really want me to.  Here was today’s schedule:

4:30-5:00 (started late today after visiting a friend from college)    Began reading Savvy by Ingrid Law, finally picking it up after Jen’s recommendations here here and here (30 min)

— Jen is 100% right.  Savvy was awesome!  I loved the characters, especially Samson, and I REALLY want there to be a sequel about him and his savvy!  …Oh yay according to the FAQ page on her website there WILL be a sequel, but it’s supposed to be about someone we haven’t met yet, although some familiar faces will be around.  Good enough for me!

5:00-7:00   Long phone call, dinner, and some Wii tennis (I think I’m bordering on addiction)

7:00-9:20   Finished Savvy (342 pgs; 2 hr, 20 min)

9:50-10:20   Socializing– catching up on blog comments & reading others’ blogs…I am so impressed with how quickly some of the people participating read & how much time they’ve devoted.  Way to go!  (30 min)

10:40-11:20   Read some of The Lincolns by Candace Fleming after seeing Jen’s post & suddenly remembering my dad owns it  (18 pages; 40 min)

— I like the scrapbook aspect of this a lot.  I’m not usually that good with reading nonfiction even though I really like history, but the boxes of text and variety of interesting topics help me get into it.  I read a chapter or two and decided to move on to something else.  This will be the kind of book I pick up every now and then.

11:50-12:20   Started Masterpiece by Elise Broach, another recommendation from Jen (Jen, you’re like my official book recommender or something!)  (48 pages; 30 min)

— Enjoying this a lot so far!  It’s such a fresh, light-hearted story with a beetle as the main character.  I also really love the little illustrations every few pages.  I’m not too far yet, but I’m sure I’ll finish it soon!

12:30-1:00   Blog  (30 min)

TOTAL (for today):  5 hours and 408 pages

GRAND TOTAL:  15 hours, 30 minutes and 1162 pages!  Yay!!  Totally beat my goal of 12!

Maybe next year I’ll shoot for 20 hours.  🙂

P.S.  I’ve loved how so many bloggers have had pictures of their piles of books.  (I love piles of books!)  So I wanted to share my own.  I’ve got quite a few to get to soon that I haven’t touched yet, but it’s ok.  I think I read better when I have a stack staring me down.  🙂

P6060003

Thanks for such an enjoyable reading weekend, everyone!  This was so much fun!

– Jill

Advertisements

3 Responses to “Jill Finished 48hbc!”


  1. 1 Liyana June 8, 2009 at 8:05 am

    Great job, I hope to see you participating again next year!

  2. 2 MotherReader June 8, 2009 at 8:29 am

    Looks like you tackle some tougher books. Thanks for playing!

  3. 3 ngtjennifer June 8, 2009 at 8:30 am

    Yea Jill!!! I’m glad that you liked Savvy! And I like the title of Official Book Recommender.

    Congratulations!


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s





%d bloggers like this: